# SDR DALA2019040202102

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fusealage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, CRACKS WERE FOUND AT THE FRAME WEBS LISTED IN TABLE 1 AND TABLE 2 COMMON TO STRINGER 8 AIR CONDITIONING SUPPORT BRACKET ATTACHMENT FASTENER HOLES. MAINTENANCE REPAIRED DAMAGE PER ERA 576359-14.
